MAUDE Adverse Event Report: ACCURAY, INC ACCURAY PRECISION TREATMENT PLANNING SYSTEM; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ACCURAY, INC ACCURAY PRECISION TREATMENT PLANNING SYSTEM; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number PRECISION
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A simulation plan was initially created using a small tumor contour.Later, the doctor requested a larger volume, prompting a second simulation plan.After loading the second plan, the system continued using the original simulation plan, causing data mismatches between ucc and precision.Attempts to fix the issue included creating a third plan without simulation and re-importing ct scans with new uids.An engineering investigation was opened under an anomaly to assess associated risks.No patients were harmed, and the investigation is ongoing.
 
Event or Problem Description
The system kept using the old simulation structures, and not the one used in the plan.
 
Additional Manufacturer Narrative
Despite extensive testing, it was not possible for the manufacturer to reproduce the observed incident, leading to the conclusion that it occurred under a very specific sequence of events.The manufacturer is also not aware of a similar incident.Nevertheless, the data impacted in the simulation plan that caused problems for the user were found to be non patient critical (they are used as a display support, and do not adjust or affect planning data or treatment-time tracking), and are therefore not likely to contribute to a serious injury.Note: code 4316 was used because we could not identify a code for a non-reproducible malfunction.This issue was not an adverse event.

Brand Name
ACCURAY PRECISION TREATMENT PLANNING SYSTEM
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ACCURAY, INC
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY, INC
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1240 deming way
madison, WI 53717
6088242971
MDR Report Key23651680
Report Number3003873069-2025-00005
Device Sequence Number13235738
Product Code MUJ
UDI-Device Identifier00811376030221
UDI-Public0100811376030221112109211236
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRECISION
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/31/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown